# SDR AALA20141219002

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 75,505 hours, 40,462 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE LT ENG REVERSE UNLOCK LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE & LIGHT REMAINED ON.  LIGHT EXTINGUISHED ABOUT 20 MINUTES LATER WHILE ON DECENT.  NO OTHER INDICATIONS. CLEANED LT THRUST REVERSER LATCH SWITCHES.  PERFORMED OPERATIONAL CHECK IAW AMM 78-30-00.  SYS CHECKED NORMAL.
